Large Deformation of Simply Supported Beams

by Gangan Prathap,
Tirupathi Kumara Varadan,


Serial Information: Journal of the Engineering Mechanics Division, 1975, Vol. 101, Issue 6, Pg. 929-931


Document Type: Journal Paper

Abstract:

The large deformation bending of simply supported beams, especially with asymmetric loads, has received little attention because of the difficulty in starting a solution. In this paper a numerical iterative method is used to obtain and thus establish the slope variation. From the slope variation, the required deflection quantities can be computed. The results for a typical asymmetric nonlinear problem are presented.



Subject Headings: Deformation (mechanics) | Beams | Numerical methods | Asymmetry | Slopes | Load factors | Displacement (mechanics) | Bending (structural)

Services: Buy this book/Buy this article

 

Return to search